# SDR IPXA10M63248

- Difficulty date: October 16, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Engine: Pwa PW4460
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP IN FILGHT DECK CEILING.  RELAMPED, OPS CK GOOD IAW MM 33-52-00.
